# SDR QXEA2010112900815

- Difficulty date: November 21, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 22,413 hours, 16,230 cycles
- Engine: Ge CF348C1
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 24403615
- Condition: No Test
- Location: Mlg Overheat
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MLG BAY OVERHEAT SYS DOES NOT TEST.  REPLACED LT MLG TEMP SENSOR IAW MM 26-14-04-000/400-801 (A01), OPS CHECKS GOOD IAW AMM 26-14-00-710-801 (A01).  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
